# SDR TRAX200700341

- Difficulty date: March 11, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 5,952 hours, 4,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT MOST CEILING EMERGENCY LIGHT INOP.
